# SDR HEEA955531

- Difficulty date: August 3, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6095S
- Make and model: Snias AS350B
- Aircraft serial: 2777
- System (JASC): 6420 · Tail Rotor Head
- Part: Hub
- Part number: 350A37211905
- Condition: Bearing Worn
- Location: T/R
- Part time: 529 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WORN BEARINGS IN HUB. REPLACED HUB ASSEMBLY.
